# SDR UALA2012121707276

- Difficulty date: December 16, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 51,019 hours, 13,733 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M737 EMERGENCY LIGHT CHARGER FUNCTIONAL TEST FAILED.  EMERGENCY LIGHT BATTERY CHARGER REPLACED AND OP TEST NORMAL.
